# SDR A6WA201310014200

- Difficulty date: September 20, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 23,020 hours, 22,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL CORRODED.  R & R PAX DOOR SILL IAW SRM 51-42-06, 51-42-13 & 51-42-06.
